Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("STATISTIQUE ORDRE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3616

  • Page / 145
Export

Selection :

  • and

DISTRIBUTION OF MINIMUM PATH.TENENBEIN A.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 1; PP. 164-166; BIBL. 1 REF.Article

INEQUALITIES OF S-ORDERED DISTRIBUTIONS.LAWRENCE MJ.1975; ANN. STATIST.; U.S.A.; DA. 1975; VOL. 3; NO 2; PP. 413-428; BIBL. 12 REF.Article

PROBABILITY PLOTTING METHODS AND ORDER STATISTICS.BARNETT V.1975; APPL. STATIST.; G.B.; DA. 1975; VOL. 24; NO 1; PP. 95-108; BIBL. 19 REF.Article

PERMANENT EXPRESSIONS FOR ORDER STATISTIC DENSITIESVAUGHAN RJ; VENABLES.1972; J. R. STATIST. SOC., B; G.B.; DA. 1972; VOL. 34; NO 2; PP. 308-310; BIBL. 7 REF.Serial Issue

A NOTE ON THE MIXED MOMENTS OF ORDER STATISTICS FROM EXPONENTIAL AND TRUNCATED EXPONENTIAL DISTRIBUTIONSJOSHI PC.1981; J. STAT. PLANN. INFERENCE; ISSN 0378-3758; NLD; DA. 1981; VOL. 6; NO 1; PP. 13-16; BIBL. 4 REF.Article

TESTS DE NORMALITE BASES SUR L'EMPLOI DES STATISTIQUES D'ORDRE.MORICE E.1975; REV. STATIST. APPL.; FR.; DA. 1975; VOL. 23; NO 3; PP. 75-79Article

LINEAR FUNCTIONS OF ORDER STATISTICS WITH SMOOTH WEIGHT FUNCTIONS.STIGLER SM.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 4; PP. 676-693; BIBL. 19 REF.Article

THE ASYMPTOTIC THEORY OF CONCOMITANTS OF ORDER STATISTICS.DAVID HA; GALAMBOS J.1974; J. APPL. PROBABIL.; G.B.; DA. 1974; VOL. 11; NO 4; PP. 762-770; BIBL. 4 REF.Article

DISTRIBUTIONS LIMITES POUR LES TERMES MEDIANS D'UNE SERIE VARIATIONNELLE DANS UNE SERIATIONIVCHENKO GI.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 2; PP. 278-288; ABS. ANGL.; BIBL. 3 REF.Article

A CHARACTERIZATION OF TRIANGULAR ARRAYS WHICH ARE EXPECTATIONS OF ORDER STATISTICS.KADANE JB.1974; J. APPL. PROBABIL.; G.B.; DA. 1974; VOL. 11; NO 2; PP. 413-416; BIBL. 5 REF.Article

CHARACTERIZATION OF DISTRIBUTION FUNCTIONS BY THE INDEPENDENCE OF CERTAIN FUNCTIONS OF ORDER STATISTICSROSSBERG HJ.1972; SANKHYA, A; INDIA; DA. 1972; VOL. 34; NO 2; PP. 111-120; BIBL. 13 REF.Serial Issue

LARGE-SAMPLE QUANTILE ESTIMATION IN PARETO LAWSKOUTRUVELIS IA.1981; COMMUN. STAT., THEORY METHODS; ISSN 0361-0926; USA; DA. 1981; VOL. 10; NO 2; PP. 189-201; BIBL. 10 REF.Article

LIMIT DISTRIBUTIONS FOR THE EXTREME ORDER STATISTICSMEJZLER D.1978; BULL. CANAD. MATH.; CAN; DA. 1978; VOL. 21; NO 4; PP. 447-459; BIBL. 8 REF.Article

RECURRENCE RELATIONS BETWEEN EXPECTATIONS OF FUNCTIONS OF ORDER STATISTICS.ARNOLD BC.1977; SCAND. ACTU. J.; SWED.; DA. 1977; NO 3; PP. 169-174; BIBL. 7 REF.Article

HISTOSPLINES WITH KNOTS WHICH ARE ORDER STATISTICS.WAHBA G.1976; J.R. STATIST. SOC., B; G.B.; DA. 1976; VOL. 38; NO 2; PP. 140-151; BIBL. 24 REF.Article

ON SOLUTIONS TO MIN (X,Y)D=AX AND MIN (X, YD=AXD=BY)ARNOLD BC; ISAACSON D.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1976; VOL. 35; NO 2; PP. 115-119; BIBL. 5 REF.Article

CHARACTERIZATION OF DISTRIBUTIONS BY THE EXPECTED-VALUES OF THE ORDER STATISTICS.HUANG VS.1975; ANN. INST. STATIST. MATH.; JAP.; DA. 1975; VOL. 27; NO 1; PP. 87-93; BIBL. 12 REF.Article

THE CONSISTENCY OF THE SHAPIRO-FRANCIA TEST.SARKADI K.1975; BIOMETRIKA; G.B.; DA. 1975; VOL. 62; NO 2; PP. 445-450; BIBL. 9 REF.Article

BOUNDS ON MOMENTS OF LINEAR FUNCTIONS OF ORDER STATISTICS FROM WEIBULL AND OTHER RESTRICTED FAMILIES.PATEL JK.1975; J. AMER. STATIST. ASS.; U.S.A.; DA. 1975; VOL. 70; NO 351 PART. 1; PP. 670-673; BIBL. 11 REF.Article

CARACTERISATION DE LA DISTRIBUTION NORMALE PAR UNE PROPRIETE DES STATISTIQUES D'ORDREKLEBANOV LB.1973; MAT. ZAMET.; S.S.S.R.; DA. 1973; VOL. 13; NO 1; PP. 121-124; BIBL. 1 REF.Serial Issue

CHARACTERIZATION OF THE EXPONENTIAL AND THE PARETO DISTRIBUTIONS BY MEANS OF SOME PROPERTIES OF THE DISTRIBUTIONS WHICH THE DIFFERENCES AND QUOTIENTS OF ORDER STATISTICS ARE SUBJECT TOROSSBERG HJ.1972; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1972; VOL. 3; NO 3; PP. 207-216; ABS. ALLEM. RUSSE; BIBL. 9 REF.Serial Issue

LARGE DEVIATION PROBABILITIES FOR ORDER STATISTICSBOOK SA.1972; NAV. RES. LOGIST. QUART.; U.S.A.; DA. 1972; VOL. 18; NO 4; PP. 521-523; BIBL. 4 REF.Serial Issue

ON A MULTIPLE INTEGRAL OF BIRNBAUM AND TINGEYKABE DG.1976; METRON; ITA; DA. 1976 PUBL. 1979; VOL. 34; NO 3-4; PP. 373-375; BIBL. 4 REF.Article

SOME PROPERTIES OF THE EMPIRICAL DISTRIBUTION FUNCTION IN THE NON-I.I.D.CASE.VAN ZUYLEN MCA.1976; ANN. STATIST.; U.S.A.; DA. 1976; VOL. 4; NO 2; PP. 406-408; BIBL. 3 REF.Article

ON POWER TRANSFORMATIONS TO SYMMETRY.HINKLEY DV.1975; BIOMETRIKA; G.B.; DA. 1975; VOL. 62; NO 1; PP. 101-111; BIBL. 7 REF.Article

  • Page / 145